# SDR UALA2011111406190

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,925 hours, 22,000 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OIL LEAK NR 1 ENGINE.  OPENED ENG COWL, CLEANED AND INSPECTED NR 1 ENGINE.  NO LEAK FOUND.  ACCOMPLISHED ENGINE IDLE RUN.  FOUND OIL DRIPS FROM FUEL-OIL HEAT EXCHANGER. THREE DROPS PER MINUTE AFTER SHUTDOWN.  LEAK RATE IN LIMITS.
